MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1053/apmr.2002.33640

Медицинская библиотека · Archives of physical medicine and rehabilitation · 2002

Dysphonia associated with epidural steroid injection: a case report.

Slipman Curtis W, Chow David W, Lenrow David A, Blaugrund James E, Chou Larry H

Клинический случайСтатьяПеревод в очереди

Аннотация

A 46-year-old patient with left-side low back pain developed symptoms of dysphonia and throat irritation 24 hours after receiving a fluoroscopically guided steroid injection into the epidural space. A direct laryngoscopy performed before a second injection detected no abnormalities. When dysphonia reappeared 48 hours after that injection, laryngoscopy revealed edema in the anterior vocal cord with thick surrounding mucous. Full clinical resolution of the dysphonia was apparent by laryngoscopy 15 days after the second injection. The mechanism of dysphonia after epidural steroid injection is unknown, but it may result from a systemic steroid effect.

Для цитирования: Slipman Curtis W, Chow David W, Lenrow David A, Blaugrund James E, Chou Larry H. Dysphonia associated with epidural steroid injection: a case report.. Archives of physical medicine and rehabilitation. 2002. DOI: 10.1053/apmr.2002.33640.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.